On a number-theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickman–de Bruijn function

Ke-pao Lin Xue Luo Stephen S.-T. YAU tsinghua University Huaiqing Zuo tsinghua University

Number Theory mathscidoc:1803.24007

J. Eur. Math. Soc., 16, 1937–1966, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-03-07 15:08:06 uploaded by hqzuo ] [ 443 downloads ] [ 0 comments ]
@inproceedings{ke-pao2014on,
  title={On a number-theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickman–de Bruijn function},
  author={Ke-pao Lin, Xue Luo, Stephen  S.-T. YAU, and Huaiqing Zuo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180307150806533789975},
  booktitle={J. Eur. Math. Soc.},
  volume={16},
  pages={1937–1966},
  year={2014},
}
Ke-pao Lin, Xue Luo, Stephen S.-T. YAU, and Huaiqing Zuo. On a number-theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickman–de Bruijn function. 2014. Vol. 16. In J. Eur. Math. Soc.. pp.1937–1966. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180307150806533789975.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved